# SDR UALA2013050703164

- Difficulty date: May 5, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 51,193 hours, 20,487 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED VIBRATION TEST.  FIRST STAGE FAN BLADES REMOVED PER MM.   BLADE DAMAGE.  BLADE AND DAMAGE IS OUT OF LIMITS PER 72-31-11-200-010-B.  PER AMM MAX BLEND LIMIT IS .040,  AREA BLENDED MEASURES .0625 DEEP.  REPLACED NR 14 BLADE PER MM 72-13-11-400-010-C.
